# SDR USAA990535

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Part time: 40,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURIGN Q-4 CHECK, FOUND .12 5INCH CRACK AT FRAME STATION 440 BETWEEN STRINGER 8L - STRINGER 9L (OVERHEAD BIN ATTACH).  INSTALLED DOUBLER REPAIR PER SRM 53-00-07 AND EA 64581.  (M)
